# SDR SWAA2021070680860

- Difficulty date: June 7, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING; INTERCOASTAL CRACKED INBD OF DEFLECTION / REMOVED & REPLACED DAMAGED INTERCOASTAL PER SRM 51-40-02.(SA-M 326 A1303118)
